# SDR P5CA9600138

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Sleeve
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE EXHAUST SLEEVE OUTER SKIN LEADING EDGE WORN AT 7 O'CLOCK POSITION.  REMOVED OLD DOUBLER, MANUFACTURED AND INSTALLED NEW DOUBLER IAW SRM 51-10-01.
